# SDR HEEA079964

- Difficulty date: June 7, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- Aircraft time: 5,698 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Monitor
- Part number: 214040865101
- Part serial: 105
- Condition: Malfunctioned
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SWITCH WILL NOT EXTINGUISH OIL COOLER LIGHT ON A/C UNLESS THE UNIT IS TAPPED ON WHILE A/C IS OPERATING IN THE PROPER RANGE.
